DOI QR코드

DOI QR Code

LIGHTLIKE HYPERSURFACES OF AN INDEFINITE KAEHLER MANIFOLD

Jin, Dae-Ho

  • Received : 2010.11.08
  • Published : 2012.04.30

Abstract

We study the geometry of real lightlike hypersurfaces of an inde nite Kaehler manifold $\bar{M}$. We provide new results on such a real lightlike hypersurface $M$ by using the $F$-structure of $M$ induced by the almost complex structure $J$ of $\bar{M}$.

Keywords

totally umbilical;integrable distribution;indefinite complex space form

References

  1. G. de Rham, Sur la reductibilite d'un espace de Riemannian, Comm. Math. Helv. 26 (1952), 328-344. https://doi.org/10.1007/BF02564308
  2. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  3. K. L. Duggal and D. H. Jin, Null curves and Hypersurfaces of Semi-Riemannian Man- ifolds, World Scientific, 2007.
  4. K. L. Duggal and D. H. Jin, A classification of Einstein lightlike hypersurfaces of a Lorentzian space form, to appear in J. Geom. Phys.
  5. D. H. Jin, Lightlike real hypersurfaces with totally umbilical screen distributions, Commun. Korean Math. Soc. 25 (2010), no. 3, 443-450. https://doi.org/10.4134/CKMS.2010.25.3.443
  6. D. H. Jin, Geometry of lightlike hypersurfaces of an inde nite Sasakian manifold, Indian J. Pure Appl. Math. 41 (2010), no. 4, 569-581. https://doi.org/10.1007/s13226-010-0032-y

Cited by

  1. LIGHTLIKE HYPERSURFACES OF INDEFINITE KAEHLER MANIFOLDS OF QUASI-CONSTANT CURVATURES vol.30, pp.5, 2014, https://doi.org/10.7858/eamj.2014.039